# SDR 29GA35332060912A

- Difficulty date: June 9, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 28,640 hours, 31,636 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4004 AFTER GEAR RETRACTION THE RIGHT MAIN GEAR LIGHT REMAINED ILLUMINATED.  RETURNED TO FLL LANDED WITHOUT INCIDENT.  CLEANED RIGHT DOWNLOCK SWITCH.  PERFORMED GEAR SWING, OPERATIONAL CHECK GOOD.
